Please use this identifier to cite or link to this item:

Title: Topological entropy in the synchronization of piecewise linear and monotone maps. Coupled Duffing oscillators
Authors: Grácio, Clara
Caneco, Acilina
Rocha, José
Keywords: topological
Issue Date: 2009
Publisher: International Journal Bifurcation and Chaos
Citation: A. Caneco, C. Grácio, J. L. Rocha, Topological entropy in the synchronization of piecewise linear and monotone maps. Coupled Duffing oscillators, Int. Jour. Bifurcation and Chaos, vol.19, nº11, 3855-3868, 2009.
Abstract: In this paper is presented a relationship between the synchronization and the topological entropy. We obtain the values for the coupling parameter, in terms of the topological entropy, to achieve synchronization of two unidirectional and bidirectional coupled piecewise linear maps. In addition, we prove a result that relates the synchronizability of two m-modal maps with the synchronizability of two conjugated piecewise linear maps. An application to the unidirectional and bidirectional coupled identical chaotic Du±ng equations is given. We discuss the complete synchronization of two identical double-well Du±ng oscillators, from the point of view of symbolic dynamics. Working with Poincar¶e cross-sections and the return maps associated, the synchronization of the two oscillators, in terms of the coupling strength, is characterized.
Type: article
Appears in Collections:CIMA - Publicações - Artigos em Revistas Internacionais Com Arbitragem Científica

Files in This Item:

File Description SizeFormat
2009_IJBC_EntropySymbolicDynSync_Vol19_N11_1-14.pdf9.42 MBAdobe PDFView/Open
FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Dspace Dspace
DSpace Software, version 1.6.2 Copyright © 2002-2008 MIT and Hewlett-Packard - Feedback
UEvora B-On Curriculum DeGois